# SDR DXTA2024121001414

- Difficulty date: December 6, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0159
- Aircraft time: 6,479 hours, 4,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2503
- Part serial: 40497
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 10 AND 2 FORWARD LIGHTS BY ENTRY DOOR DO NOT CHECK AFTER PERFORMING AFM RECHARGE PROCEDURE REMOVED INOP BATTERY AND REPLACED WITH NEW. OPS CHECK GOOD REF AMM 33-50-6
